MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number (b)(4).According to complaint, the customer reported different results in measuring chlorides between abl800 flex analyzer (serial number (b)(6)) and beckman coulter au.The comparison results provided include 4 different samples and are considerably higher for abl800 flex analyzer.
 
Additional Manufacturer Narrative
Radiometer investigations of the provided measurements showed that a failure could not be confirmed by examination of the data available for investigation.Hence, the abl800 flex analyzer analyzer had worked as intended and no failure was identified.Therefore, this incident does not meet the criteria for a reportable mdr.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
bernarda radoncic
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24626132
Report Number3002807968-2026-00032
Device Sequence Number18388772
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2764N008
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown